# SDR AALA202206230468

- Difficulty date: June 9, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO LEFT HAND TRANSITION PANEL LOCATED FROM BS 500A  TO BS 500I. REPLACED TRANSITION PANEL PER SRM 51-10-02.
